Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

My poop is liquid and i have stomach ache

Hi ! My poop is completely liquid and the center part of my stomach hurts. I normally eat everyday, but I don't drink that much water. By the way right now I have my period, is this the cause why my stomach hurts? What's happening to me? Thanks.
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  5753
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hurting of abdomen can be due to periods and also due to infection that is causing loose poops. In diet mix dried pomegranate seeds cumin onion tomato salt and sugar. have 2-3 spoons with each meal. amongst medicines have sanjivini vati and chitrak vati.
Answered: Thu, 17 Mar 2011
I find this answer helpful
General & Family Physician Dr. Vidya Muralidhar's  Response
Welcome to HealthcareMagic forum.

This could possibly be because of your periods , that your stomach hurts, nausea , vomiting and weakness are all associated with menstrual cycles .

I advice you to drink lot of water and eat well to prevent dehydration . For menstrual pain you could take Tab Meftal Spas one tab for now.

Wish you good health
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor